# SDR MALA040921

- Difficulty date: December 30, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 15,007 hours, 16,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, RT FUSELAGE HAS OUT OF LIMIT DENTS BETWEEN FS 307 AND FS 319, AND BETWEEN SL 1616 TO SL 1618.  DAMAGE WILL BE REPAIRED IAW MESABA EO S53035.  REFER TO EAMS WORK ORDER 211273, TASK 2513 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 1/7/05.
